# SDR ABXA9500342

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: NAS1097
- Condition: Defective
- Location: Fs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND TWO EACH DEFECTIVE RIVET HEADS ON NOSE SECTION AT APPROXIMATELY STA 69, BETWEEN LEFT AND CENTER PITOT TUBES.  REPLACED RIVETS IAW DC-9 SRM 51-30-2.
